# SDR DXTA200500570

- Difficulty date: February 1, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N229QS
- Make and model: Amd FALCON2000
- Aircraft serial: 129
- Aircraft time: 3,504 hours, 2,217 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D233360001
- Part serial: 0633
- Condition: Failed
- Location: Mlg
- Part time: 1,875 hours, 1,137 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE FLASHED RED FOLLOWED BY LN3 GEAR CONTROL C/B POPPING.  FOLLOWED ABNORMAL GEAR EXT CHECKLIST W/ONE RESET OF C/B GEAR EXTENDED NORMALLY AND LANDING GEAR CONTROL C/B POPPED AGAIN.  REMOVED BAD SWITCH AND INSTALLED NEW PROXY SWITCH AT LT MAIN LANDING GEAR.  COMPLIED WITH FUNCTION TEST OF MLG EXTENSION / RETRACTION IAW FALCON 2000 MAINTENANCE MANUAL 32-600 AND 32-300.
